MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBERS MARK 32GX4MM PEN NEEDLE

HTL-STREFA S.A. MEMBERS MARK 32GX4MM PEN NEEDLE
Model Number 32GX4MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
User has been using the mm brand for 6mo with no issue; however with this box, 1 pen needle broke into her injection site.User was able to remove it on her own and not required to medical attention afterwards.User also had one pen needle to bend afterwards as well.User is almost finished with the box and had no issues before these two.We do not know the rx she is injecting.

Brand Name
MEMBERS MARK 32GX4MM PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key13505066
Report Number9613304-2022-00001
Device Sequence Number5303988
Product Code FMI
UDI-Device Identifier10078742257720
UDI-Public(01)10078742257720(17)260401(10)B58H9
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model Number32GX4MM
Device Catalogue Number8930
Device Lot NumberB58H9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale